# SDR CALA2017071702279

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 53,562 hours, 22,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EMERG BATT L AND EPSU EMERG BATT R MESSAGES GENERATED DURING EMERGENCY SYSTEM TEST REMOVED AND REPLACED EPSU BATTERIES AT LT AND RT OVER WING POSITIONS OP TEST PASS REF AMM 33-51-33.
